MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES, INC. ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

XERIDIEM MEDICAL DEVICES, INC. ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number ENTUITTM THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 22 FR
Health Effect - Clinical Code Abscess (1690)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to emergency department from skilled nursing facility with lumbar abscess and poor nutrition.Prior to the placement (insertion) of an entuit thrive gastrostomy tube, examination by the health care providers found that the end of the device (non-feed hub) was torn off and missing.Another gastrostomy tube was used for the procedure.Please note that packaging for this device was not saved.The lot number provided in the picture is representation for what was used, they were next to each other on the stocked shelf.

Brand Name
ENTUIT THRIVE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES, INC.
4700 south overland drive
tucson AZ 85714
MDR Report Key12376872
Report Number12376872
Device Sequence Number14437873
Product Code KNT
UDI-Device Identifier00827002356191
UDI-Public(01)00827002356191(17)221212(10)1014301
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/18/2021
Report Date (Section F) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENTUITTM THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 22 FR
Device Catalogue Number70-0041-222
Device Lot Number1014301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69
Date Report Sent to FDA08/18/2021